# SDR AALA201707189008

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,747 hours, 28,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Mislocated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT CAME ON IN FLIGHT.  INSTALLED THE RT EMERGENCY OVERWING EXIT PANEL.
